# SDR SWAA2024040468308

- Difficulty date: March 28, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EMERGENCY EXIT SIGN INOP<[01] BATTERY PACK REPLACEMENT AND FUNCTIONAL TEST WILL BE ACCOMPLISHED ON CCN: TTG8Q00SDUJK;[02] VERIFIED CORRECTIVE ACTION 1
